Doctor insights on:
Does Yogurt With Probiotics Help Diarrhea
Can too much probiotic cause diarrhea? Today I've had a probiotic pill, a kombucha drink and yogurt. Then soon after the yogurt experienced "d"
May be: Probiotics have not been shown to be beneficial, the commercial messages notwithstanding. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Drink enough water daily so that your urine is mostly colorless. Practice safe sex. Get HPV vaccine. ...Read more
Probiotics, by definition, are beneficial bacteria that live in our intestinal tract to help us maintain health intestines and colon. There are several species of these bacteria that are helpful to us including lactobacillus acidophilus. The meats we eat contain antibiotics that kill our natural bacteria that reside in our gut. Today, you will replace these ...Read more
Diarrhea returned 3weeks after taking clindamycin for 5 days. Yogurt (probiotics) made diarrhea better. Possible in the case of c difficile colitis?
Clostridium: CDiff does have a significant relapse rate. It has to be 100% liquid in order for the lab to process the sample. Young people can tolerate symptoms much more than the elderly or ill and therefore tend to go on with the infection a lot longer before seeking treatment. It may resolve spontaneously..but better if you go to your primary, ID or GI doctor. Avoid clindamycin in the future. ...Read moreSee 1 more doctor answer
How to stop ABX associated diarrhea in 4 y/o? He's taking probiotics and eating yogurt. Amoxicillin is for strep. 3rd day of ten, very loose stools
I used to eat ~1 cup of yogurt/day but stopped recently. For the last few weeks I've had loose stools 1x/day. Is this related due to probiotics?
Could be: a lot of things. Mostly the calcium and lack of fiber in yogurt is more likely. The probiotics is a bit tricky because most commercial yogurt isn't that good on quality control of the living bacteria. Without an actual examination, I cannot give specific medical advice on your particular health, ...Read more
I'm on my third day of taking VSL 3 probiotic and have horrible diarrhea. Is this a common side effect?
Probiotic troubles: I wonder whether the diarrhea might have come from some antibiotics that were given recently or this product? Sometimes there can be abdominal discomfort or even diarrhea with these products - depending on your tolerances. You should probably stop taking them and call your GI doctor for help. In the mean time, taking in some fluids/chicken soup will help with the volume losses. Hope u feel better. ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
- Talk to a doctor live online for free
- Does yogurt help with diarrhea?
- Does a probiotic help with diarrhea?
- Does probiotic yogurt help relieve gas problems?
- Ask a doctor a question free online
- Does probiotic yogurt work?
- Can probiotic yogurt cause diarrhea?
- Will yogurt help diarrhea
- Does eating yogurt introduce probiotics?
- Talk to a urgent care specialist online for free